# SDR CALA2013051500300

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 46,361 hours, 16,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 328, RBL 30 CORRODED.  REPAIRED IAW SRM 53-00-51, REPAIR 1, TABLE 202 AND EC/RA 5321-01844.
